# SDR SWAA2012032902667

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 25,067 hours, 14,771 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6551463
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LATCH BROKEN.  REMOVED AND REPLACED LATCH PER AMM.
